# SDR CALA0300725

- Difficulty date: December 31, 2003
- Submitted: December 31, 2003
- Operation: Air carrier
- Aircraft: N16713
- Make and model: Boeing 737724
- Aircraft serial: 28784
- Aircraft time: 18,399 hours, 5,920 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHTS WERE FOUND INOPERATIVE AT STA 790. MAINTENANCE FOUND BATTERY CHARGER M1673 AT FAULT. THE BATTERY CHARGER WAS REMOVED AND REPLACED.
